| Model Number |
N/A |
| Medical Device Problem Codes |
Material Frayed (1262); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported via medwatch, power midline catheter had a frayed guidewire.This was noticed before the line was placed in the patient.Procedure was paused while a colleague obtained a new midline kit.When new kit arrived, new line was inspected and found to be within normal limits.Procedure completed with no further issues.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The product returned for evaluation was a hydrophilic stiffening stylet with a t-lock extension tube.The stylet was observed to be intact with some bends throughout the stylet.The t-lock assembly was approximately halfway down the stylet.Microscopic inspection of the stylet revealed the hydrophilic coating appeared to be peeling off of the stylet.The coating appeared to be white and flaking.Possible causes of the coating coming off of the stylet include environmental conditions and excessive manipulation of the stylet.However, other unidentified factors may have also contributed.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description